Alert archive / New York / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 16, NWS Albany, NY
NWS Albany, NY issued this severe thunderstorm warning at May 25, 2007, 6:24 PM EDT for Columbia County, New York. It was in force for 36 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 25, 2007, 6:24 PM EDT (22:24 UTC)
- Expired
- May 25, 2007, 7:00 PM EDT
- In force
- 36 min
- Issued by
- NWS Albany, NY
- Area
- Counties, with a storm outline in the text
County Columbia County, NY
The radar
The Albany radar (KENX), 42 km from the middle of the area, began a volume at 22:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 25, 6:25 PM EDT | HAIL 1 | Valatie, NY | RAINFALL 0.2 |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 10.4 hours before the alert went out and 36 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 166 J/kg
- Mixed-layer CIN
- -193 J/kg
- Mixed-layer LCL
- 1258 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 79 m²/s²
- 0-3 km storm-relative helicity
- 85 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS51 KALY 252223 SVRALY NYC021-252300- /O.NEW.KALY.SV.W.0016.070525T2224Z-070525T2300Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE ALBANY NY 624 PM EDT FRI MAY 25 2007 THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHEASTERN COLUMBIA COUNTY IN EAST CENTRAL NEW YORK... THIS INCLUDES THE CITY OF CHATHAM... * UNTIL 700 PM EDT * AT 620 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR VALATIE...OR ABOUT NEAR CHATHAM...AND MOVING EAST AT 15 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... ROCK CITY AND MOORHOUSE CORNER BY 630 PM EDT... OLD CHATHAM AND MALDEN BRIDGE BY 635 PM EDT... EAST CHATHAM...NEW CONCORD...RIDERS AND RED ROCK BY 640 PM EDT... RAYVILLE BY 645 PM EDT... NEW BRITAIN BY 650 PM EDT... LAT...LON 4246 7374 4235 7368 4233 7343 4249 7342 $$ JPV
2 follow-up statements
000 WWUS51 KALY 252239 SVSALY SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 639 PM EDT FRI MAY 25 2007 NYC021-252300- /O.CON.KALY.SV.W.0016.000000T0000Z-070525T2300Z/ COLUMBIA NY- 639 PM EDT FRI MAY 25 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT FOR NORTHEASTERN COLUMBIA COUNTY... AT 637 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR ROCK CITY...OR ABOUT NEAR CHATHAM...MOVING EAST AT 15 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... EAST CHATHAM...NEW CONCORD AND RED ROCK BY 645 PM EDT... NEW BRITAIN BY 650 PM EDT... CANAAN AND CANAAN CENTER BY 655 PM EDT... HAIL UP TO ONE INCH IN DIAMETER HAS BEEN REPORTED IN VALATIE WITH THIS STORM. IF YOU ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY. LAT...LON 4246 7361 4237 7361 4233 7344 4245 7342 $$ JPV
000 WWUS51 KALY 252253 SVSALY SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 653 PM EDT FRI MAY 25 2007 NYC021-252303- /O.EXP.KALY.SV.W.0016.000000T0000Z-070525T2300Z/ COLUMBIA NY- 653 PM EDT FRI MAY 25 2007 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN COLUMBIA COUNTY EXPIRES AT 700 PM EDT... THE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED. THEREFORE THE SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE AT 700 PM. LAT...LON 4246 7361 4237 7361 4233 7344 4245 7342 $$ JPV
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 3:40 PM EDT, 2 hours 44 minutes earlier.
Area forecast discussion, May 25, 3:40 PM EDT, 2 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
340 PM EDT FRI MAY 25 2007
.SYNOPSIS...
A WEAKENING COLD FRONT WILL PASS THROUGH EASTERN NEW YORK AND
WESTERN NEW ENGLAND TONIGHT...BRINGING WIDELY SCATTERED
THUNDERSTORMS THROUGH THIS EVENING. HIGH PRESSURE WILL BUILD IN FOR
SATURDAY INTO SATURDAY NIGHT...WITH COOLER TEMPERATURES FILTERING
IN. ON SUNDAY...A LOW PRESSURE SYSTEM MOVING THROUGH SOUTHERN CANADA
WILL DRAG A WARM AND COLD FRONT THROUGH THE REGION. THIS SYSTEM WILL
RESULT IN SHOWERS AND THUNDERSTORMS...ESPECIALLY DURING THE
AFTERNOON AND EVENING HOURS. ON MEMORIAL DAY...AFTER A FEW LINGERING
SHOWERS AND THUNDERSTORMS EARLY IN THE DAY...HIGH PRESSURE WILL
BUILD BACK INTO THE REGION DURING THE AFTERNOON.
&&
.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
AIR MASS POP-UP THUNDERSTORMS HAVE DEVELOPED ACROSS MAINLY THE
HIGHER TERRAIN OF THE CATSKILLS AND ADIRONDACKS THIS AFTERNOON...AS
THESE ELEVATED AREAS HAVE BEEN ABLE TO BREAK THROUGH THE MID LEVEL
CAP. ACTIVITY EXPECTED TO REMAIN ISOLATED TO POSSIBLY SCATTERED WEST
OF THE HUDSON VALLEY. SBCAPE VALUES AROUND 1000-1500 J/KG...BUT WITH
VERY WEAK DEEP LAYER SHEAR ONLY PULSE TYPE STORMS EXPECTED WITH
GUSTY WINDS AND SMALL HAIL POSSIBLE. ONE OR TWO STORMS MAY PRODUCE
SLIGHTLY LARGER HAIL. BRIEFLY HEAVY DOWNPOURS MAY OCCUR AS
WELL...WITH PWATS OVER ONE INCH. WEAK FORCING DUE TO COLD FRONT
REMAINING WELL TO OUR WEST THROUGH THE DAYLIGHT HOURS WILL LIMIT
OVERALL COVERAGE...WITH RAPID WEAKENING EXPECTED SHORTLY AFTER
SUNSET. IT WILL BE ANOTHER MILD NIGHT...SINCE AIR BEHIND COLD FRONT
IS ONLY SLIGHTLY COOLER.
&&
.SHORT TERM /6 AM SATURDAY MORNING THROUGH MONDAY/...SATURDAY LOOKS
TO THE BE THE DRIEST DAY OF THE MEMORIAL DAY WEEKEND...WITH HIGH
PRESSURE BUILDING IN ON THE HEELS OF NORTHWEST FLOW ALOFT. TEMPS
WILL STILL BE ABOVE AVERAGE...BUT AROUND 5-10 DEGREES COOLER THAN
FRIDAY. LOW TO MID LEVEL DRYING WILL RESULT IN PLENTY OF SUNSHINE BY
AFTERNOON...WITH DEWPOINTS DROPPING THROUGH THE 50S AND INTO THE 40S
DURING THE AFTERNOON. DRY CONDITIONS SHOULD LAST THROUGH SATURDAY
NIGHT...WITH SEASONABLY COOLER TEMPS.
ON SUNDAY...A SURFACE LOW IS FORECAST TO ADVANCE EASTWARD THROUGH
EASTERN ONTARIO AND WESTERN QUEBEC...WITH A WARM FRONT LIFTING
NORTHEAST ACROSS THE GREAT LAKES SUNDAY MORNING. THIS WILL BRING AN
INCREASED THREAT FOR SHOWERS AND MAYBE SOME THUNDER IN THE MORNING.
THEN...A PRE-FRONTAL SURFACE TROF WILL MOVE THROUGH DURING THE
AFTERNOON AND EVENING HOURS...SPARKING ANOTHER ROUND OF
SHOWERS/THUNDER. SOME DIFFERENCES IN MODEL SOLUTIONS WITH REGARDS TO
INSTABILITY PARAMETERS...WHICH WILL MAKE A DIFFERENCE WHETHER SEVERE
STORMS WILL BE POSSIBLE OR NOT. NAM FORECAST SOUNDINGS SHOW ONLY
VERY WEAK INSTABILITY...WITH FORECAST CAPE VALUES AROUND 200-500
J/KG WITH A GOOD DEAL OF CLOUD COVER AROUND. THE GFS IS FORECASTING
MUCH MORE UNSTABLE CONDITIONS...WITH CAPES APPROACHING 2000 J/KG.
BOTH MODELS SHOW SIMILAR SOLUTIONS WITH SYNOPTIC FEATURES THOUGH.
SREF CAPE PROBABILITY CHARTS SHOW THE BEST CHANCE FOR CAPE OF
GREATER THAN 1200 J/KG TO BE ACROSS CENTRAL AND WESTERN NEW YORK.
ALSO...MAIN DYNAMICS/JET MAX TO PASS BY WELL TO OUR NORTH...WITH THE
MAIN COLD FRONT NOT MOVING THROUGH UNTIL EARLY MONDAY. MOST OF THESE
FACTORS MENTIONED WOULD MAKE IT TOUGH TO GENERATE SEVERE
STORMS...ALTHOUGH DEEP LAYER WIND SHEAR WILL BE INCREASING. SO
THINKING IS THAT THERE IS A LOW PROBABILITY OF SEVERE STORMS...BUT A
CANNOT BE COMPLETELY RULED OUT.
THE MAIN SURFACE COLD FRONT WILL GRADUALLY PASS THROUGH FROM
NORTHWEST TO SOUTHEAST LATE SUNDAY NIGHT INTO MONDAY. WILL CONTINUE
LIKELY POPS THROUGH SUNDAY EVENING...WITH GRADUALLY DECREASING
CHANCES AS THE FRONT PUSHES SOUTH ON MONDAY. MODELS HAVE SLOWED THE
TIMING OF FROPA SOMEWHAT...SO THE BEST CHANCE FOR ANY
SHOWERS/THUNDER WILL BE FROM THE CAPITAL DISTRICT SOUTH AND
EAST...MAINLY MONDAY MORNING. DRYING COMMENCES IN THE WAKE OF THE
FRONT...WITH JUST A MINOR CHANCE OF A LEFTOVER SHOWER OR STORM
ACROSS SOUTHERN ZONES MONDAY AFTERNOON.
&&
.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
PERIOD TO START OFF TRANQUIL FROM MONDAY NIGHT THROUGH TUESDAY
NIGHT...AS MEDIUM RANGE MODELS IN AGREEMENT WITH HIGH PRESSURE
BUILDING IN AND REMAINING IN CONTROL UNTIL WEDNESDAY. FROM WED
THROUGH THE REST OF THE WORK WEEK...MODEL SOLUTIONS DIVERGE WITH
MORE FORECAST UNCERTAINTY. 06Z GFS KEEPS OUR AREA MAINLY DRY WITH
THE UPPER RIDGE HANGING TOUGH...HOWEVER GFS ALSO HINTING AT A BACK
DOOR COLD FRONT IMPINGING WESTWARD FROM NEW ENGLAND LATE IN THE
WEEK...THEN POSSIBLY MOVING BACK NORTH AS A WARM FRONT. ECMWF/06Z
MREF PAINT A BIT MORE PESSIMISTIC PICTURE OVERALL...WITH A MORE
PROGRESSIVE PATTERN AND A LARGE TROF DIGGING ACROSS THE GREAT LAKES
AND OHIO VALLEY. WILL LEAN TOWARDS ECMWF/MREF SOLUTIONS...WITH AN
INCREASE IN MOISTURE AND LARGE SCALE ASCENT RESULTING IN A CHANCE OF
SHOWERS/THUNDER FOR WED TO FRI TIME FRAME. TEMPS SHOULD BE AVERAGE
TO SLIGHTLY ABOVE AVERAGE THROUGH THE PERIOD.
&&
.AVIATION /19Z FRIDAY THROUGH WEDNESDAY/...
WIDELY SCATTERED TO SCATTERED CONVECTION POPPED UP ACROSS REGION
EARLY THIS AFTERNOON AHEAD OF AN APPROACHING WEAKENING COLD FRONTAL
BOUNDARY. TIMING AT A ANY PARTICULAR LOCATION WILL BE DIFFICULT SO
HAVE INCLUDED CB IN TAFS ALONG WITH VICINITY SHOWER TO INDICATE
POTENTIAL. CONVECTION WILL DECREASE AFTER SUNSET WITH LOSS OF
HEATING...DECREASED INSTABILITY. FOG SHOULD DEVELOP AGAIN LATE
TONIGHT RESULTING IN MVFR CONDITIONS IN FAVORABLE LOCALES LIKE KGFL.
HIGHER PRESSURE WILL BUILD IN ON SATURDAY.
SATURDAY...VFR.
SUNDAY...MVFR-VFR WITH CONVECTION.
MONDAY...MVFR-VFR...IMPROVING AS DAY PROGRESSES.
TUESDAY...VFR.
WEDNESDAY...VFR WITH MVFR POSSIBLE.
&&
.FIRE WEATHER...
WIDELY SCATTERED CONVECTION WILL OCCUR INTO THIS EVENING WITH MOST
AREAS REMAINING DRY. RELATIVE HUMIDITY LEVELS WILL RECOVER TO 80 TO
100 PERCENT TONIGHT WITH WESTERLY WINDS OF OF 5 TO 10 MPH. RELATIVE
HUMIDITY LEVELS SATURDAY AFTERNOON WILL BE IN THE UPPER 20S TO UPPER
30S WITH NORTHWEST WINDS OF 10 TO 15 MPH.
&&
.HYDROLOGY...
NO HYDRO PROBLEMS ANTICIPATED THROUGH THE HOLIDAY WEEKEND.
CONVECTION INTO THIS EVENING WILL BE WIDELY SCATTERED WITH MOST
LOCALES REMAINING DRY. A BEST CHANCE FOR CONVECTION WILL BE SUNDAY
INTO MONDAY MORNING AS A LOW PRESSURE SYSTEM MOVES THROUGH THE
REGION. BASIN AVERAGE RAINFALL AMOUNTS WILL BE LIGHT...GENERALLY
THIRD TO A HALF INCH WHICH WILL HAVE LITTLE IMPACT ON RIVERS LEVELS.
INDIVIDUAL STORMS MAY PRODUCE HEAVY DOWNPOURS RESULTING IN RISES ON
SMALLER STREAMS AND CREEKS.
&&
.ALY WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...AIR STAGNATION ADVISORY UNTIL 10 PM EDT THIS EVENING FOR
NYZ032-033-038>043-047>054-058>061-063>066-082>084.
MA...NONE.
VT...NONE.
&&
SYNOPSIS...JPV
NEAR TERM...JPV
SHORT TERM...JPV
LONG TERM...JPV
AVIATION...IAA
FIRE WEATHER...IAA
HYDROLOGY...IAAHazardous weather outlook, May 25, 4:06 PM EDT, 2 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 406 PM EDT FRI MAY 25 2007 NYZ032-033-038>043-047>054-058>061-063>066-082>084-261100- NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-SOUTHERN FULTON- MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN-NORTHERN WASHINGTON- SCHOHARIE-WESTERN SCHENECTADY-EASTERN SCHENECTADY-SOUTHERN SARATOGA- WESTERN ALBANY-EASTERN ALBANY-WESTERN RENSSELAER-EASTERN RENSSELAER- WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA-EASTERN COLUMBIA- WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS- NORTHERN FULTON-SOUTHEAST WARREN-SOUTHERN WASHINGTON- 406 PM EDT FRI MAY 25 2007 ...AIR STAGNATION ADVISORY IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL NEW YORK. .DAY ONE...THIS EVENING AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. AIR STAGNATION ADVISORY. WIDELY SCATTERED NON SEVERE THUNDERSTORMS WILL AFFECT PORTIONS OF THE AREA THROUGH THIS EVENING. SOME OF THE STORMS WILL PRODUCE GUSTY WINDS AND SMALL HAIL. THE THUNDERSTORMS WILL MOVE FROM NORTHWEST TO SOUTHEAST AROUND 20 MPH. THE THUNDERSTORMS ARE OCCURRING AHEAD OF A WEAK COLD FRONT THAT WILL PASS THROUGH THE REGION TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE OF THUNDERSTORMS FROM SUNDAY INTO EARLY MONDAY...AS A WARM FRONT AND COLD FRONT PASS THROUGH THE REGION. AT THIS TIME IT APPEARS THE RISK FOR SEVERE THUNDERSTORMS IS LOW...BUT THE SITUATION WILL BE MONITORED CLOSELY FOR ANY POSSIBLE CHANGES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CTZ001-013-MAZ001-025-VTZ013>015-261100- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM- 406 PM EDT FRI MAY 25 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CONNECTICUT... WESTERN MASSACHUSETTS AND SOUTHERN VERMONT. .DAY ONE...THIS EVENING AND TONIGHT ISOLATED NON SEVERE THUNDERSTORMS WILL AFFECT PORTIONS OF THE AREA THROUGH THIS EVENING. SOME OF THE STORMS WILL PRODUCE GUSTY WINDS AND SMALL HAIL. THE THUNDERSTORMS WILL MOVE FROM NORTHWEST TO SOUTHEAST AROUND 20 MPH. THE THUNDERSTORMS ARE OCCURRING AHEAD OF A WEAK COLD FRONT THAT WILL PASS THROUGH THE REGION TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE OF THUNDERSTORMS FROM SUNDAY INTO EARLY MONDAY...AS A WARM FRONT AND COLD FRONT PASS THROUGH THE REGION. AT THIS TIME IT APPEARS THE RISK FOR SEVERE THUNDERSTORMS IS LOW...BUT THE SITUATION WILL BE MONITORED CLOSELY FOR ANY POSSIBLE CHANGES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, May 25, 3:31 PM EDT, 2 hours 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 331 PM EDT FRI MAY 25 2007 NYZ038-252015- SOUTHERN HERKIMER NY- 331 PM EDT FRI MAY 25 2007 ...A STRONG THUNDERSTORM APPROACHING CENTRAL HERKIMER COUNTY... AT 328 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL. THIS STORM WAS LOCATED 7 MILES WEST OF POLAND...OR ABOUT OVER HINCKLEY...AND MOVING EAST AT 25 MPH. THE THUNDERSTORM WILL BE NEAR... POLAND BY 340 PM EDT COLD BROOK AND NEWPORT BY 345 PM EDT OHIO BY 350 PM EDT IN ADDITION TO SMALL HAIL...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. BGM WWW.WEATHER.GOV/ALBANY
Special weather statement, May 25, 4:03 PM EDT, 2 hours 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 403 PM EDT FRI MAY 25 2007 NYZ060-061-065-066-252030- EASTERN COLUMBIA NY-WESTERN COLUMBIA NY-WESTERN DUTCHESS NY- EASTERN DUTCHESS NY- 403 PM EDT FRI MAY 25 2007 ...A STRONG THUNDERSTORM ALONG THE COLUMBIA AND DUTCHESS COUNTY BORDER... AT 357 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING...SMALL HAIL...WINDS IN EXCESS OF 30 MPH...FREQUENT LIGHTNING THIS STORM WAS LOCATED NEAR RED HOOK... OR ABOUT OVER SAUGERTIES...AND MOVING EAST AT 15 MPH. THE THUNDERSTORM WILL BE NEAR... PINE PLAINS AND ANCRAM BY 430 PM EDT
Special weather statement, May 25, 5:30 PM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 530 PM EDT FRI MAY 25 2007 NYZ047-252215- SCHOHARIE NY- 530 PM EDT FRI MAY 25 2007 ...A STRONG THUNDERSTORM IN SCHOHARIE COUNTY... AT 525 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING...SMALL HAIL...AND WIND GUSTS IN EXCESS OF 40 MPH. THIS STORM WAS LOCATED 7 MILES SOUTHWEST OF SHARON SPRINGS...OR ABOUT 13 MILES WEST OF COBLESKILL...AND MOVING EAST AT 35 MPH. THE THUNDERSTORM WILL BE NEAR... SHARON SPRINGS BY 535 PM EDT 6 MILES NORTH OF RICHMONDVILLE BY 540 PM EDT COBLESKILL BY 545 PM EDT CENTRAL BRIDGE BY 555 PM EDT SCHOHARIE AND 8 MILES NORTH OF MIDDLEBURGH BY 600 PM EDT JPV
Special weather statement, May 25, 5:32 PM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 532 PM EDT FRI MAY 25 2007 NYZ059-252200- EASTERN GREENE NY- 532 PM EDT FRI MAY 25 2007 ...A STRONG THUNDERSTORM IN GREENE COUNTY... AT 530 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING...HAIL UP TO ONE HALF INCH IN DIAMETER...AND WIND GUSTS IN EXCESS OF 30 MPH. THIS STORM WAS LOCATED NEAR COXSACKIE...OR ABOUT 11 MILES NORTHWEST OF HUDSON...AND MOVING EAST AT 15 MPH. THE THUNDERSTORM WILL BE NEAR... WEST COXSACKIE AND COXSACKIE BY 540 PM EDT JPV
Special weather statement, May 25, 5:34 PM EDT, 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 534 PM EDT FRI MAY 25 2007 MAZ001-252200- NORTHERN BERKSHIRE MA- 534 PM EDT FRI MAY 25 2007 ...A STRONG THUNDERSTORM IN BERKSHIRE COUNTY... AT 530 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING...HAIL UP TO ONE HALF INCH IN DIAMETER...AND WIND GUSTS IN EXCESS OF 30 MPH. THIS STORM WAS LOCATED NEAR HANCOCK...OR ABOUT 9 MILES NORTHWEST OF PITTSFIELD...AND MOVING EAST AT 15 MPH. THE THUNDERSTORM WILL BE NEAR... HANCOCK BY 540 PM EDT PITTSFIELD BY 555 PM EDT 6 MILES SOUTHWEST OF CHESHIRE BY 600 PM EDT JPV
Special weather statement, May 25, 6:15 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 615 PM EDT FRI MAY 25 2007 NYZ047-252245- SCHOHARIE NY- 615 PM EDT FRI MAY 25 2007 ...A STRONG THUNDERSTORM IN SCHOHARIE COUNTY... AT 611 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING...SMALL HAIL...WIND GUSTS IN EXCESS OF 40 MPH...AND FREQUENT CLOUD TO GROUND LIGHTNING. THIS STORM WAS LOCATED NEAR CENTRAL BRIDGE...OR ABOUT OVER COBLESKILL...AND MOVING EAST AT 20 MPH. THE THUNDERSTORM WILL BE NEAR... CENTRAL BRIDGE BY 620 PM EDT SCHOHARIE AND MIDDLEBURGH BY 625 PM EDT JPV
The office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 5:46 PM EDT | Severe Thunderstorm Warning | ALY | Columbia, Greene | 20 min |
Nearby
Severe Thunderstorm Warnings in New York, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.